# SDR MZZA97308

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960619
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844635 - TRANSVERSE FLOOR BEAM STA 1130 LEFT LAVATORY LBL 20 - LBL 30 UPPER CHANNEL FOUND CORRODED.  CORROSION REMOVED IAW 51-10-6 AND FOUND OUT OF LIMIT AREA 1 INCH BY 5 INCH DEPTH 0.04 INCH.  REPLACED FLOOR EXTRUSION IAW DRAWING 65-19606-19.  (X)
